# SDR COMA0860134

- Difficulty date: February 14, 2008
- Submitted: February 18, 2008
- Operation: Air carrier
- Aircraft: N932CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7038
- Aircraft time: 33,185 hours, 30,804 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Bpsu
- Part number: 855D1009
- Part serial: 0943B
- Condition: Faulty
- Location: T/E Flap
- Part time: 18 hours, 14 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLIGHT 5361 - RECEIVED FLAP FAIL MESSAGE, DECLARED EMERGENCY, DIVERTED TO GRB, LANDED WITHOUT INCIDENT.  REPLACED RIGHT WING BPSU.  PERFORMED SI-2-27I0002.  RE-SHIMMED RIGHT OUTBOARD FLAP AND RIGGED LEFT BPSU.  NO FURTHER DEFECTS.
